A New Numerical Approach for Fitting the Initial Yield Curve


Uhrig-Homburg, Marliese ; Walter, Ulrich


Document Type: Article
Year of publication: 1996
The title of a journal, publication series: The Journal of Fixed Income : JFI
Volume: 5
Issue number: 4
Page range: 82-90
Place of publication: New York, NY
Publishing house: Inst. Investor
ISSN: 1059-8596
Publication language: English
Institution: Business School > ABWL u. Finanzierung (Bühler Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Uhrig-Homburg, Marliese ; Walter, Ulrich (1996) A New Numerical Approach for Fitting the Initial Yield Curve. The Journal of Fixed Income : JFI New York, NY 5 4 82-90 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item